<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 13 Issue 3" %>
Unitary Graphs and Their Automorphisms
Zhe-Xian Wan and Kai Zhou
Key Laboratory of Mathematics Mechanization, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, P. R. China
{wan, kzhou}@amss.ac.cn
Annals of Combinatorics 14 (3) pp.367-395 September, 2010
AMS Subject Classification: 05C25, 05C60, 05E15, 11T99
The (isotropic) unitary graph U(n,q2) is introduced. When n=2 or 3, U(2,q2) or U(3,q2) are complete graphs with q+1 or q3+1 vertices, respectively. When n≥4, it is shown that U(n,q2) is strongly regular and its parameters are computed. The group of graph automorphisms of U(n,q2), when n≠4,5, is determined.
Keywords: isotropic unitary graphs, automorphisms


1. Godsil, C., Royle, G.: Algebraic Graph Theory, Graduate Texts in Mathematics Vol. 207. Springer-Verlag, New York (2001)

2. Tang, Z., Wan, Z.: Symplectic graphs and their automorphisms. European J. Combin. 27(1), 38--50 (2006)

3. Wan, Z.: Geometry of Classical Groups over Finite Fields, 2nd edition. Science Press, Beijing/New York (2002)